Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 125, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 1, 2012, 5:02 PM EDT for Columbia County, Lincoln County, McDuffie County, Georgia; McCormick County, South Carolina. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 5:02 PM EDT (21:02 UTC)
- Expired
- Jul 1, 2012, 5:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA, McCormick County, SC
The radar
The Columbia radar (KCAE), 122 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:10 PM EDT | HAIL 1 | 5 S Mccormick, SC | QUARTER SIZE HAIL ON SADDLE CLUB RD. |
| Jul 1, 5:20 PM EDT | HAIL 1 | 9 Ssw Parksville, GA | QUARTER SIZE HAIL ON RIDGE RD. |
| Jul 1, 5:30 PM EDT | TSTM WND GST 60 | 11 Nnw Evans, SC | NATIONAL WEATHER SERVICE OBSERVATIONAL TOWER ATOP THE LAKE THURMOND DAM RECORDED A WIND GUST OF 60 MPH. |
| Jul 1, 5:52 PM EDT | TSTM WND DMG | Lincolnton, GA | SHERIFF REPORTED TREES DOWN IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 2:01 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2785 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS52 KCAE 012102
SVRCAE
GAC073-181-189-SCC065-012145-
/O.NEW.KCAE.SV.W.0125.120701T2102Z-120701T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
502 PM EDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCDUFFIE COUNTY IN EAST CENTRAL GEORGIA
SOUTHERN LINCOLN COUNTY IN EAST CENTRAL GEORGIA
COLUMBIA COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN MCCORMICK COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 545 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES SOUTH OF LINCOLNTON...OR 13 MILES NORTHEAST OF THOMSON...AND
MOVING SOUTHEAST AT 10 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE THOMSON...MARTINEZ...
LINCOLNTON...HARLEM...GROVETOWN AND EVANS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
&&
LAT...LON 3365 8259 3366 8250 3373 8254 3395 8233
3374 8217 3369 8217 3369 8215 3363 8209
3360 8212 3354 8203 3330 8238 3334 8245
3334 8250 3335 8254 3361 8265
TIME...MOT...LOC 2102Z 318DEG 7KT 3363 8240
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:14 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 1, 4:14 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
414 PM EDT SUN JUL 1 2012
.SYNOPSIS...
A STRONG UPPER-LEVEL RIDGE OVER THE REGION WILL WEAKEN AND SHIFT
TO OUR WEST MONDAY AND TUESDAY. A SLIGHT DECREASE IN TEMPERATURE
WILL OCCUR AS THE UPPER SYSTEM WEAKENS. THUNDERSTORMS MAINLY
ASSOCIATED WITH STRONG HEATING WILL BE WIDELY SCATTERED MAINLY
DURING THE AFTERNOONS AND EVENINGS.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
STRONG HEATING AND CONVERGENCE INTO THE LEE-SIDE TROUGH WAS
HELPING TO SUPPORT SCATTERED THUNDERSTORMS. INSTABILITY WAS STRONG
WITH CAPES OVER 4000 J/KG... K-INDEX IN THE MID/UPPER 40S... AND
LIS -15...TOTALS 64. SEVERE WIND AND HAIL WILL OCCUR WITH A FEW OF
THE THUNDERSTORMS. COVERAGE SHOULD DIMINISH THIS EVENING BECAUSE
OF THE LOSS OF HEATING...BUT CONTINUED INSTABILITY AND BOUNDARY
INTERACTION COULD SUPPORT THUNDERSTORMS OVERNIGHT...BUT EXPECT
VERY LITTLE COVERAGE.
A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
CONTINUED HOT AND HUMID CONDITIONS EXPECTED EARLY THIS WEEK
ALTHOUGH THE TEMPERATURES WILL BE SLIGHTLY COOLER EACH DAY MOVING
THROUGH THE WEEK. UPPER RIDGE WILL RETROGRADE TO THE WEST MONDAY
THROUGH WEDNESDAY WITH NORTHWEST FLOW ALOFT. PRECIPITABLE WATER
VALUES WILL REMAIN HIGH ABOVE 1.5 INCHES AND INCREASE TO NEAR 2
INCHES BY LATE MONDAY. SEVERAL PIECES OF ENERGY MOVING THROUGH THE
NORTHWEST FLOW WILL INCREASE THE LIKELIHOOD OF CONVECTION MOVING
INTO THE AREA RIDING ALONG THE PERIPHERY OF THE UPPER RIDGE.
FORECAST SOUNDINGS AGAIN SHOW STRONG TO EXTREME INSTABILITY
ASSOCIATED WITH AN ANOMALOUS ELEVATED MIXED LAYER EAST OF THE
MOUNTAINS AND WILL SUPPORT STRONG TO SEVERE STORMS DURING THIS
PERIOD. SPC HAS THE AREA OUTLOOKED MONDAY AND LIKELY WILL BE FOR
TUESDAY. HAVE INCREASED POPS FOR THE AFTERNOON AND EVENING HOURS
MONDAY AND TUESDAY TO HIGHER CHANCE. MAX TEMPERATURES SHOULD BE
100 TO 104 MONDAY AND UPPER 90S TUE/WED WHILE OVERNIGHT LOWS WILL
BE IN THE 70S.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A MORE UNSETTLED WEATHER PATTERN EXPECTED DURING THE EXTENDED
PERIOD BUT CONTINUED ABOVE NORMAL TEMPERATURES.
MEDIUM RANGE GUIDANCE IS COMING INTO REASONABLE AGREEMENT IN SHOWING
A LARGE AMPLIFYING UPPER RIDGE OVER THE CENTRAL PART OF THE COUNTRY
AND SOUTHERN CANADA ON WEDNESDAY...RESULTING IN A DOWNSTREAM TROUGH
ALONG THE EAST COAST. THURSDAY THROUGH SATURDAY...THE UPPER RIDGE
BUILDS ACROSS THE NORTHERN TIER STATES INTO THE NORTHEAST AND MID
ATLANTIC WHILE A WEAK UPPER TROUGH REMAINS STATIONARY ALONG THE
CAROLINAS INTO THE GULF COAST STATES.
PRECIPITABLE WATER VALUES DURING THIS PERIOD WILL BE INCREASING FROM
AROUND 1.75 INCHES ON WEDNESDAY TO AROUND OR EXCEEDING 2 INCHES BY
SATURDAY. WITH INCREASED MOISTURE AND SOME UPPER SUPPORT WEDNESDAY
INTO THURSDAY PLAN TO INCREASE POPS THESE DAYS TO HIGHER CHANCE
WHILE CONTINUING A DIURNAL TREND OF POPS FRIDAY AND SATURDAY.
TEMPERATURES THROUGH THE EXTENDED WILL GENERALLY REMAIN ABOVE NORMAL
AND COOL SLIGHTLY THROUGH THE END OF THE WEEK. MAX TEMPERATURES IN
THE MID TO UPPER 90S WED/THUR FALLING BACK TO THE LOWER TO MID 90S
BY FRI/SAT.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR
LATE THIS AFTERNOON AND EVENING IN A MOIST AND VERY UNSTABLE
ATMOSPHERE. UPPER RIDGING WILL LIMIT COVERAGE. THUNDERSTORMS WERE
MAINLY NOT INCLUDED IN THE TERMINAL FORECASTS. STRONG WINDS AND
HAIL MAY OCCUR WITH ANY THUNDERSTORMS. EXPECT MVFR VISIBILITIES IN
FOG OR HAZE DURING THE EARLY MORNING HOURS.
EXTENDED AVIATION OUTLOOK...EXPECT ISOLATED TO SCATTERED DIURNAL
THUNDERSTORMS AS WELL AS AREAS OF LATE NIGHT AND EARLY MORNING
FOG/HAZE THROUGH FRIDAY.
&&
.CLIMATE...
RECORD HIGHS FOR COLUMBIA
SUN JULY 1ST....103 IN 1970
MON JULY 2ND....103 IN 1970
TUE JULY 3RD....103 IN 1970 ALL-TIME RECORD HIGH FOR COLUMBIA IS
NOW 109 DEGREES (NEW RECORD AS OF JUNE 29TH AND TIED ON JUNE
30TH)...
RECORD HIGHS FOR AUGUSTA
SUN JULY 1ST....102 IN 1990
MON JULY 2ND....101 IN 1945 AND 1931
TUE JULY 3RD....103 IN 1931 ALL-TIME RECORD HIGH FOR AUGUSTA IS
108 DEGREES...
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ015-016-018-
020>022-025>031-035>038-041.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ040-063>065-
077.
&&Hazardous weather outlook, Jul 1, 4:52 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 452 PM EDT SUN JUL 1 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-022100- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 452 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE OPPRESSIVE HEAT WILL CONTINUE MONDAY WITH HIGH TEMPERATURES OVER 100 DEGREES. AFTERNOON HEAT INDEX VALUES WILL BE AROUND 110 AND ANOTHER HEAT ADVISORY MAY BE NEEDED FOR MONDAY. TUESDAY THROUGH SATURDAY WILL NOT BE AS HOT WITH HIGH TEMPERATURES FINALLY DROPPING TO THE UPPER 90S. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO BE BELOW THE 110 THRESHOLD FOR A HEAT ADVISORY TUESDAY THROUGH THURSDAY. AGAIN BECAUSE OF THE HEAT MONDAY...THERE IS A POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS DEVELOPING IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 1, 4:43 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
443 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST BATESBURG 33.91N 81.55W
07/01/2012 E60.00 MPH LEXINGTON SC TRAINED SPOTTER
&&
HCLocal storm report, Jul 1, 4:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
444 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL LEESVILLE 33.92N 81.51W
07/01/2012 M1.75 INCH LEXINGTON SC AMATEUR RADIO
GOLFBALL SIZE HAIL IN LEESVILLE.
&&
DSLocal storm report, Jul 1, 4:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
453 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 11 SSE LINCOLNTON 33.65N 82.39W
07/01/2012 E1.00 INCH COLUMBIA GA PUBLIC
&&
HCLocal storm report, Jul 1, 4:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
455 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL CHAPIN 34.17N 81.35W
07/01/2012 E1.75 INCH LEXINGTON SC PUBLIC
&&
HCLocal storm report, Jul 1, 4:57 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
457 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 2 W LEXINGTON 33.99N 81.26W
07/01/2012 LEXINGTON SC LAW ENFORCEMENT
TREE DOWN IN ROADWAY ON OLD CHAPIN RD AT GOVERNORS GRANT.
&&
DSLocal storm report, Jul 1, 5:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
501 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL PAGELAND 34.77N 80.39W
07/01/2012 E1.75 INCH CHESTERFIELD SC AMATEUR RADIO
GOLF BALL SIZED HAIL AT KIRKLEY ROAD AND PEACH ORCHARD
ROAD.
0442 PM HAIL 4 SSW RED BANK 33.88N 81.26W
07/01/2012 E1.00 INCH LEXINGTON SC TRAINED SPOTTER
ONE INCH HAIL AT TIMBER CHASE LANE AND MCLEE ROAD.
0445 PM HAIL 3 S RED BANK 33.89N 81.23W
07/01/2012 E1.00 INCH LEXINGTON SC LAW ENFORCEMENT
NUMEROUS REPORTS OF ONE INCH HAIL ON ROLAND
DRIVE...EMMANUAL CHURCH ROAD...LONGS POND ROAD NEAR I-20
AND LEXINGTON HILLS SUBDIVISION.
0452 PM HAIL 3 SSE COLUMBIA 34.00N 80.87W
07/01/2012 E1.00 INCH RICHLAND SC PUBLIC
ONE INCH HAIL IN SHANDON AT THE INTERSECTION OF DUNCAN
AND BONHAM ROADS.
&&
MJPThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:52 PM EDT | Severe Thunderstorm Warning | CAE | Columbia, Richmond | 53 min |
| Jul 1, 3:42 PM EDT | Severe Thunderstorm Warning | CAE | Columbia, Lincoln, Richmond | 63 min |
| Jul 1, 4:20 PM EDT | Severe Thunderstorm Warning | CAE | Columbia, McDuffie, Richmond | 40 min |
| Jul 1, 4:42 PM EDT | Severe Thunderstorm Warning | CAE | Columbia, Lincoln | 33 min |
| Jul 1, 5:43 PM EDT | Severe Thunderstorm Warning | CAE | Burke, Columbia, Lincoln, Richmond | 47 min |
| Jul 1, 2:12 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lancaster | 48 min |
| Jul 1, 2:12 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 48 min |
| Jul 1, 2:51 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw | 54 min |
| Jul 1, 2:55 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 50 min |
| Jul 1, 3:16 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Richland, Sumter | 59 min |
| Jul 1, 3:30 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 60 min |
| Jul 1, 3:44 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Richland | 46 min |
| Jul 1, 3:49 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 56 min |
| Jul 1, 4:12 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Richland | 48 min |
| Jul 1, 4:27 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 48 min |
| Jul 1, 4:32 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lexington, Newberry, Richland, Sumter | 43 min |
| Jul 1, 4:41 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, Saluda | 49 min |
| Jul 1, 4:49 PM EDT | Areal Flood Advisory | CAE | Lexington, Richland | 3 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Newberry, Richland, Saluda, Sumter | 47 min |
| Jul 1, 5:21 PM EDT | Flash Flood Warning | CAE | Richland | 87 min |
| Jul 1, 5:26 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon, Richland, Sumter | 49 min |
| Jul 1, 5:45 PM EDT | Special Weather Statement | CAE | Lexington, Richland, Sumter | 60 min |
| Jul 1, 6:10 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon | 50 min |
| Jul 1, 6:28 PM EDT | Severe Thunderstorm Warning | CAE | Saluda | 32 min |
| Jul 1, 6:58 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Clarendon, Orangeburg | 62 min |
| Jul 1, 7:04 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 26 min |
| Jul 1, 7:18 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 72 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.